# SDR AALA201804199011

- Difficulty date: April 16, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 2,591 hours, 1,003 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 CABIN DOOR ASSIST BOTTLE IS LOW. SERVICED ASSIST BOTTLE IAW AMM 52-22-00. NO LEAKS NOTED.
